# SDR DALA2019061903654

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 80,116 hours, 61,398 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S ESCAPE WINDOW APPEARS TO HAVE MELTED AND CRACKED. UPPER PORTION APPEARS WARPED. T/S FOUND THERMAL SWITCH ON F/O SLIDING WINDOW GLUED ON WITH WHAT APPEARS TO BE BLACK RTV. R/R F/O SLIDING WINDOW AND THERMAL SWITCH PER MD88 AMM 56-10. OPS AND LEAK CHECKS GOOD AT 4PSI. APPLIED CORRECT HEAT SINK COMPOUND TO THERMAL SWITCH AND VERIFIED/CORRECTED ALL OTHER COCKPIT THERMAL SWITCHES. ANTI FOG CHECKS GOOD AND VERIFIED IT CYCLES PROPERLY WITH TEMP GUN. A/C OK FOR SVC.
